MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitants - product information: 6524032 02-012-64-1812 - tru fluted stm ext 18mm x120mm blast; 6675526 02-010-06-0340 - tru cc femoral size 4 right; 7042642 208-05-04 - cc distal fem augment sz 4, 5mm pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had an initial right total knee arthroplasty on (b)(6) 2022, with no revision surgery reported.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
 
Additional Manufacturer Narrative
H11.Updated/additional information ¿ g1.G2.G4.H6.The reason for the patient¿s reported pain, stiffness, and weakness cannot be determined from the information provided but may be related to the patient¿s underlying condition and activity.The prosthesis wear alleged cannot be confirmed as the devices remain implanted and no clinical information was available at the time of evaluation.Additionally, the reported tibial insert is not involved in the packaging recall.
 
Additional Manufacturer Narrative
The reason for the patient¿s reported pain, stiffness, and weakness cannot be determined from the information provided but may be related to the patient¿s underlying condition and activity.The prosthesis wear alleged cannot be confirmed as the devices remain implanted and no clinical information was available at the time of evaluation.Additionally, the reported tibial insert is not involved in the packaging recall.H6: corrected health effect, component, and investigation clinical codes.
 
Additional Manufacturer Narrative
H6: corrected health effect - impact code.The reason for the patient¿s reported pain, stiffness, and weakness cannot be determined from the information provided but may be related to the patient¿s underlying condition and activity.The prosthesis wear alleged in incident cannot be confirmed as the devices remain implanted and no clinical information was available at the time of evaluation.Additionally, the reported tibial insert is not involved in the packaging recall.

Brand Name
LOGIC CC TIB INSERT SIZE 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key18934571
Report Number1038671-2024-00567
Device Sequence Number9364379
Product Code JWH
UDI-Device Identifier10885862266118
UDI-Public10885862266118
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number02-012-65-4011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer05/13/2024
11/13/2024
11/12/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date06/05/2024
11/13/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown